# SDR NOCA12706

- Difficulty date: September 1, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY E-PATH LIGHT INOP FWD OF 29E.  REPAIRED LEADING STRIP ND SECURED INTO TRACKS.
